Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

The CafeMom Newcomers Club The CafeMom Newcomers Club

I just don't think this is good...tmi

Posted by on May. 11, 2012 at 12:17 PM
  • 47 Replies

We all know I fell victim to Depo just 5 days shy of three months ago...

Well, as you all know (or some), I have been bleeding every day with a moderate flow (sorry, TMI). They said "irregular spotting", not a full-on period for almost 3 months.

Did this happen to you? I know spotting is expected, but seriously... every day period? I'm not exaggerating. It's been every. Single. Day.


by on May. 11, 2012 at 12:17 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Root213
by on May. 11, 2012 at 12:19 PM
Thats normal up to about 6 months... As well as significant weight gain... Be careful on that med tho bc it can cause osteoporosis as early as ur 40s.
Posted on CafeMom Mobile
shadow_lark
by Gold Member on May. 11, 2012 at 12:20 PM
I didn't have anything at all while on depo
Posted on CafeMom Mobile
Courtney610
by Member on May. 11, 2012 at 12:21 PM
Sounds like my experience with it.
Posted on CafeMom Mobile
mommymelissa76
by on May. 11, 2012 at 12:21 PM
No idea. That sucks!
Posted on CafeMom Mobile
hp2011
by on May. 11, 2012 at 12:22 PM


Quoting ashandmasysmom:

Way back when i had my second child i too fell victim to the depo. I had one shot and bleed for nine straight months. Way back when i had my second child i too fell victim to the depo. I had one shot and bleed for nine straight months. I now 5 years am still dealing with shit the depo caused. My GYN now doesnt even offer it as a birth control option if you want it you have to go elsewhere.Stupid me continued thw shot for a whole year.I now 5 years am still dealing with shit the depo caused. My GYN now doesnt even offer it as a birth control option if you want it you have to go elsewhere.

That sucks dude. I am going to be so pissed if this continues. This was my first and ONLY shot, and I am NOT ever doing it again.

hp2011
by on May. 11, 2012 at 12:22 PM


Quoting mommymelissa76:

No idea. That sucks!

YES IT DOES!!!!

hp2011
by on May. 11, 2012 at 12:23 PM


Quoting Root213:

Thats normal up to about 6 months... As well as significant weight gain... Be careful on that med tho bc it can cause osteoporosis as early as ur 40s.

Fortunately, I haven't gained anything, but it's prevented me from losing my 20 or 30 lbs I want to lose from my pregnancy. 

And this bleeding shit is super un-cool.

ashandmasysmom
by Silver Member on May. 11, 2012 at 12:23 PM
I took the shot for a year after my second child was born. I bleed for the first nine months, it was horrible. Now five years later I am still dealing with the shit depo caused.
Posted on CafeMom Mobile
huntersmama711
by Gold Member on May. 11, 2012 at 12:23 PM
Yep, I had the constant bleeding too. Also had horrible mood swings where I was practically homicidal. I will never get depo again
Posted on CafeMom Mobile
FL2AK
by on May. 11, 2012 at 12:24 PM
I bled until I got the second shot.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)